# SDR CA990129007

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006641
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) .75 INCH STAINLESS HYDRAULIC LINE FOUND CHAFED IN THE RIGHT HAND NACELLE INBOARD.  ACCESSIBLE THROUGH THE WHEELWELL PANELS.  LINE HAD BEEN RUBBING ON A STRINGER.
